# SDR SWAA2012061204850

- Difficulty date: June 9, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 21,846 hours, 12,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS BROKEN AT ROW 1.  REMOVED AND REPLACED EEPLS PER M/M.
